Note to the existence of periodic solutions for higher-order differential equations with nonlinear restoring term and time-variable coefficients
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 149-157
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a13,
author = {Andres, J\'an and Vl\v{c}ek, Vladim{\'\i}r},
title = {Note to the existence of periodic solutions for higher-order differential equations with nonlinear restoring term and time-variable coefficients},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {149--157},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166434},
zbl = {0757.34031},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a13/}
}
TY - JOUR AU - Andres, Ján AU - Vlček, Vladimír TI - Note to the existence of periodic solutions for higher-order differential equations with nonlinear restoring term and time-variable coefficients JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 149 EP - 157 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a13/ LA - en ID - AUPO_1991_30_1_a13 ER -
%0 Journal Article %A Andres, Ján %A Vlček, Vladimír %T Note to the existence of periodic solutions for higher-order differential equations with nonlinear restoring term and time-variable coefficients %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1991 %P 149-157 %V 30 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a13/ %G en %F AUPO_1991_30_1_a13
Andres, Ján; Vlček, Vladimír. Note to the existence of periodic solutions for higher-order differential equations with nonlinear restoring term and time-variable coefficients. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 149-157. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a13/